MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOSAFELOCK BAG SPIKE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOSAFELOCK BAG SPIKE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number KL-BS001U3
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a chemosafelock bag spike where the customer reported that the there foreign material on the spike.The sets were not contaminated with blood or body fluid.There was no reported impact of event on patient and medical institution worker.There were 2 involved defective sets.There was no patient involvement and no harm associated with this event.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
A series of photos were shared by the customer, damage on the spike tip of samples #1 and #2 is shown, and no more anomalies are observed.Two (2) used.List #kl-bs001u3, chemosafelock bag spike were returned for evaluation.As received a lot of unknown dry particulates outside the samples were observed.Also, the spike tip of each sample was bent, and no additional damage or anomalies were observed.No mating device was returned for evaluation.Complaint of spike tip bent can be confirmed.However, based on the small deformation seen this would not affect the functionality of the set.The probable cause of the spike bent condition is unknown.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CHEMOSAFELOCK BAG SPIKE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21162752
Report Number9617594-2025-00114
Device Sequence Number9529644
Product Code FPA
UDI-Device Identifier00840619023676
UDI-Public(01)00840619023676(17)270501(10)14026169
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKL-BS001U3
Device Lot Number14026169
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown